Direct and inverse problems for the Dirac operator with a spectral parameter linearly contained in a boundary condition
Abstract
We investigate a problem for the Dirac differential operators in the case where an eigenparameter not only appears in the differential equation but is also linearly contained in a boundary condition. We prove uniqueness theorems for the inverse spectral problem with known collection of eigenvalues and normalizing constants or two spectra.Published
25.09.2009
Issue
Section
Research articles
How to Cite
Amirov, R. Kh., et al. “Direct and Inverse Problems for the Dirac Operator With a Spectral Parameter Linearly Contained in a Boundary Condition”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 9, Sept. 2009, pp. 1155-66, https://umj.imath.kiev.ua/index.php/umj/article/view/3088.